# SDR A6WA201910246941

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 39,240 hours, 37,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3501113
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 CLIP UNDERNEATH THE CARGO DOOR SILL AT STR 17L IS CRACKED.   REMOVED AND INSTALLED NEW CLIP UNDER CARGO DOOR SILL AT STR 17L FS 605 IAW CRJ 200 SRM 51-42-21
